Alert archive / Texas / Wind Advisories in 2017

Wind Advisory 12, NWS Houston/Galveston, TX

May 29, 20174 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at May 29, 2017, 9:29 AM CDT for 4 counties in Texas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 29, 2017, 9:29 AM CDT (14:29 UTC)
Expired
May 29, 2017, 4:00 PM CDT
In force
7 hr
Issued by
NWS Houston/Galveston, TX

Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Matagorda County, TX

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WWUS74 KHGX 291429
NPWHGX

URGENT - WEATHER MESSAGE
National Weather Service Houston/Galveston TX
929 AM CDT Mon May 29 2017

...Wind Advisory in effect...

.Strong east and southeast winds in association with a large
complex of storms offshore will make for windy conditions along
the immediate coast today.

TXZ214-236>238-292100-
/O.NEW.KHGX.WI.Y.0012.170529T1429Z-170529T2100Z/
Brazoria-Chambers-Galveston-Matagorda-
Including the cities of Alvin, Anahuac, Angleton, Bay City, 
Freeport, Friendswood, Galveston, Lake Jackson, League City, 
Mont Belvieu, Palacios, Pearland, Texas City, and Winnie
929 AM CDT Mon May 29 2017

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

The National Weather Service in Houston/Galveston has issued a
Wind Advisory, which is in effect until 4 PM CDT this afternoon. 

* EVENT...Southeast winds 20 to 30 mph with gusts to 40 mph near
  the coast and beaches.

* TIMING...Through late afternoon.

* IMPACT...Unsecured outdoor items prone to be displaced. Driving
  will be hazardous...especially high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at May 29, 6:57 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 29, 6:57 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
657 AM CDT Mon May 29 2017

.AVIATION...
Still some stratiform rain and embedded showers and thunderstorms
going on west southwest of SGR/LBX this morning likely in response
to the MCS moving east through the northwest Gulf. Ceilings of 200
ft briefly possible around CLL/UTS/CXO otherwise mainly VFR.
Showers should pop up late this morning around the area and
transition over to TSRA around noon or a little later. Low
confidence on where specifically so will VCSH/VCTS it for now.

Second issue is gradient wind event near the coast with meso-high
over the far coastal waters that should subside in the next couple
of hours.
45
&&

.MARINE...
Another update to hoist Gale Warning for the Gulf Waters and SCA
for bays as gradient wind event roars away...by 15z expect winds
to have dropped off dramatically from the current gusts of 35-45
knots.
45

&&

.PREV DISCUSSION... /ISSUED 537 AM CDT Mon May 29 2017/

MARINE...
Meso-high driving gradient winds across the coastal waters and
into the coast and bays. Winds of 20-30kts gusts to 40 for the
next few hours. Winds should weaken as storms well offshore
weaken. Will have to watch comma head rotating in from the west
and could clip or aggravate the already strong winds as it pushes
east. Have hoisted SCA for all waters through 10 am and special
marine warnings through 7 am.
45

PREV DISCUSSION... /ISSUED 419 AM CDT Mon May 29 2017/

DISCUSSION...
Light to moderate rainfall lingers across Southeast Texas this
morning behind an outflow boundary that has since pushed off the
Upper Texas Coast. Regional radar mosiac shows most of the
thunderstorm activity this morning relegated to the western Gulf
of Mexico, with an expansive thunderstorm complex stretching from
Corpus Christi to Harlingen slowly pushing to the east.
Extrapolation of current storm movement places this complex into
the western waters sometime between 5 and 7 AM CDT. At least
through the morning hours, this complex will be the primary driver
for rain chances for the region as its parent shortwave trough
lifts towards the region, pushing the complex and associated
surface low/mesoscale convective vortex into it. What remains to
be seen at this time is how far north rain chances will extend
inland this morning as the outflow approaching the South Texas
thunderstorm complex may result in enough low level convergence
off the coast to block inflow and cut off rain chances farther
inland. With mid and upper level steering flow from the southwest
concerned that there may be some expansion or movement to the
northeast into the Matagorda Bay area and have maintained 60-70
PoPs for this morning as a result. However, if this complex
appears to remain offshore an update may be needed later this
morning to lower rain chances.

With most activity along the coast and across the waters early this
morning, expect to see at least a brief break in rain chances but
daytime heating will result in scattered shower and thunderstorm
development across the region mid to late morning and into the
afternoon. Expect greatest coverage to occur along several of the
remnant boundaries draped across the region. Surface analysis
reveals that yesterday's cold front remains stalled well north of
the Interstate 10 corridor, stretching from San Antonio to Hearne
to Athens. The KGRK radar this morning is also showing several
moisture "fine lines" across the Brazos Valley, indicative of
remnant outflow boundaries from last night's storms. Other
unidentified boundaries may also exist farther south of these
locations. Limited shear (less than 20 knots) present through
early afternoon and much less steep lapse rates than yesterday
(5.5-6.5 C/km) will result in a much lower severe weather threat
today, but with some dry air present between the surface and 600
MB on forecast soundings cannot rule out gusty winds in stronger
convection. 1.7-2 inch precipitable water values today (higher
than the 75th percentile for this time of year) will also mean the
locally heavy rain threat will continue, especially along any of
the aforementioned boundaries. Subsidence from the passing
shortwave trough should result in another break in the rain by
this evening and into tonight, with diurnal heating and
precipitable water values in the 1.6-1.8 inch range on Tuesday
resulting in scattered to numerous showers and thunderstorms
capable of locally heavy rain. Expect highs to range in the upper
70s to low 80s today, warming into the low to mid 80s on Tuesday.

Periods of showers and thunderstorms will continue across the
region Wednesday into the weekend as a series of disturbances now
near the Gulf of Alaska on early morning water vapor imagery drop
to near Baja California and translate east across Texas. Elevated
precipitable water values in the 1.6-1.9 inch range will mean the
threat for locally heavy rainfall will persist each day, with rain
chances likely being enhanced during the daytime hours from
heating. Expect high temperatures to remain in the low to mid 80s
through the end of the work week. Dry weather may not return to
the forecast until early to mid next week as shortwave ridging
attempts to build into the region.

Huffman

MARINE...
Stormy weather this morning over the coastal waters. Outflow
pushed southward through the region bringing gusty conditions
(20-45kt) and has collided with boundary offshore and being
intercepted by incoming MCS from CRP area. Hoisted a SCA through
10 for these strong winds and elevated seas but by 8-10 am expect
that conditions should be improving except for all but the far
coastal waters where storms will probably be the most active-or
just south of there...will need to keep an eye out for meso high
developing and ramping up winds.

Otherwise easterly winds becoming southeasterly this afternoon
and overnight gradually increasing to 10 to 15 knots and then
persisting through Saturday. As moist to very moist conditions
flowing into and through the region expecting showers and
thunderstorms to remain a threat.

ECMWF still painting the scenario of fairly intense low pressure
system developing in the Western Gulf (Saturday) and slowly moving
to near Galveston (Monday morning) which would have big impacts
on the current forecast. Have trended the forecast toward the GFS
but will be watching closely to see of the GFS or the ECMWF blink.
45

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      80  69  84  69  85 /  40  30  40  20  50
Houston (IAH)              81  70  84  71  85 /  50  30  60  30  50
Galveston (GLS)            80  74  81  76  83 /  60  50  60  30  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 11 AM CDT this morning for the
     following zones: Galveston Bay...Matagorda Bay.

     Gale Warning until 11 AM CDT this morning for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Coastal waters from High Island to
     Freeport out 20 NM...Waters from Freeport to the Matagorda
     Ship Channel from 20 to 60 NM...Waters from High Island to
     Freeport from 20 to 60 NM.

&&

Discussion...14
Aviation/Marine...45
Hazardous weather outlook, May 29, 7:00 AM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
700 AM CDT Mon May 29 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-301200-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
700 AM CDT Mon May 29 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Windy conditions can be expected along the immediate coast this
morning, with hazardous driving conditions possible on elevated or
east to west oriented roadways.

Scattered to numerous showers and thunderstorms will be possible
today. This activity may be capable of producing gusty winds and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous showers and thunderstorms will be possible
Tuesday through Sunday. This activity may be capable of producing
locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

GMZ330-335-350-355-370-375-301200-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
700 AM CDT Mon May 29 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Strong to moderate winds are expected across the waters through
mid to late morning and a Gale Warning is in effect for the Gulf
waters, with Small Craft Advisories in effect for the bays.

Scattered to numerous showers and thunderstorms will be possible
today. Some of these may be capable of producing locally higher
winds and waves.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous showers and thunderstorms will be possible
Tuesday through Sunday. Some of these may be capable of producing
locally higher winds and waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, May 29, 5:53 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
553 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     MARINE TSTM WIND 18 SE GALVESTON         29.04N  94.68W
05/29/2017  M56 MPH          GMZ355             TX   AWOS

            KXIH OBSERVATION 46 MPH GUSTING TO 56 MPH AT 535 AM.

&&

EVENT NUMBER HGX1700261

KP
Local storm report, May 29, 5:58 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
558 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     MARINE TSTM WIND SURFSIDE BEACH          28.95N  95.28W
05/29/2017  M45 MPH          BRAZORIA           TX   MESONET

            MESONET SITE 36 MPH GUSTING TO 45 MPH.

&&

EVENT NUMBER HGX1700262

KP
Local storm report, May 29, 6:01 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     MARINE TSTM WIND 24 SW GALVESTON         28.98N  95.17W
05/29/2017  M42 MPH          GMZ355             TX   MESONET

            MESONET SITE AT ARANSAS PASS 33 MPH GUSTING TO 42 MPH.

&&

EVENT NUMBER HGX1700263

KP
Local storm report, May 29, 6:07 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     MARINE TSTM WIND 22 NE GALVESTON         29.45N  94.63W
05/29/2017  M47 MPH          GALVESTON          TX   MESONET

            ROLLOWVER PASS 39 MPH GUSTING TO 47 MPH.

&&

EVENT NUMBER HGX1700264

KP
Local storm report, May 29, 6:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
626 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     MARINE TSTM WIND 47 SE PALACIOS          28.31N  95.62W
05/29/2017  M44 MPH          GMZ370             TX   MESONET

            BRAZOS 538 KBQX PLATFORM REPORTED 44 MPH GUST

&&

EVENT NUMBER HGX1700265

MH
Local storm report, May 29, 8:41 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
841 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     3 NE KENNARD            31.39N  95.14W
05/28/2017                   HOUSTON            TX   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN ON A VEHICLE IN RATCLIFF.

0753 PM     FLASH FLOOD      CROCKETT                31.32N  95.46W
05/28/2017                   HOUSTON            TX   FIRE DEPT/RESCUE

            STREET FLOODING IN CROCKETT

0753 PM     TSTM WND DMG     6 W BRYAN               30.66N  96.46W
05/28/2017                   BRAZOS             TX   LAW ENFORCEMENT

            TREE BLOWN DOWN AND BLOCKING A ROAD

0753 PM     TSTM WND DMG     BRYAN                   30.67N  96.37W
05/28/2017                   BRAZOS             TX   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO A POWERLINE...WHICH ENDED UP
            STARTING A SMALL FIRE.

0825 PM     TSTM WND DMG     CALDWELL                30.53N  96.70W
05/28/2017                   BURLESON           TX   LAW ENFORCEMENT

            TREES DOWN... AND SOME DOWN ON POWERLINES WEST OF
            CALDWELL AND IN WESTERN PORTIONS OF THE COUNTY

0904 PM     FLASH FLOOD      CROCKETT                31.32N  95.46W
05/28/2017                   HOUSTON            TX   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES DUE TO FLOODING 4TH ST... 6TH
            ST... E GOLIAD... E LOOP... S LOOP... HIGHWAY 19
            SOUTH... HIGHWAY 7 EAST

0914 PM     TSTM WND DMG     5 WSW HUNTSVILLE        30.68N  95.63W
05/28/2017                   WALKER             TX   LAW ENFORCEMENT

            TREE BLOWN DOWN ON FM 1791

1124 PM     FLASH FLOOD      13 NNW KENNARD          31.53N  95.26W
05/28/2017                   HOUSTON            TX   LAW ENFORCEMENT

            ONGOING STREET FLOODING ACROSS THE HOUSTON COUNTY.

1205 AM     MARINE TSTM WIND 2 E MORGAN'S POINT      29.68N  94.98W
05/29/2017  M39 MPH          HARRIS             TX   PORTS

            34 KNOT GUST

1206 AM     MARINE TSTM WIND 20 SSE ANAHUAC          29.52N  94.51W
05/29/2017  M42 MPH          GALVESTON          TX   MESONET

            WIND GUST WAS MEASURED AT ROLLOVER PASS TCOON SITE.

1210 AM     MARINE TSTM WIND 4 NNE SAN LEON          29.54N  94.91W
05/29/2017  M40 MPH          GMZ335             TX   MESONET

            35 KT GUST AT WEATHERFLOW SITE

1213 AM     MARINE TSTM WIND 19 E SAN LEON           29.47N  94.62W
05/29/2017  M40 MPH          GALVESTON          TX   MESONET

            35 KNOT GUST AT CRAB LAKE WEATHERFLOW SITE

1220 AM     MARINE TSTM WIND 4 ENE TEXAS CITY        29.43N  94.89W
05/29/2017  M41 MPH          GALVESTON          TX   MESONET

            WIND GUST WAS MEASURED AT WEATHERFLOW SITE XLEV.

1230 AM     MARINE TSTM WIND 13 E BAYOU VISTA        29.36N  94.72W
05/29/2017  M39 MPH          GMZ355             TX   MESONET

            WIND GUST WAS MEASURED AT GALVESTON NORTH JETTY PORTS
            SITE.

1250 AM     MARINE TSTM WIND 29 E GALVESTON          29.23N  94.41W
05/29/2017  M44 MPH          GMZ355             TX   BUOY

            WIND GUST WAS MEASURED AT BUOY 42035.

1255 AM     MARINE TSTM WIND 23 E GALVESTON          29.19N  94.52W
05/29/2017  M48 MPH          GMZ355             TX   MESONET

            A 48 MPH WIND GUST WAS MEASURED AT PLATFORM HIGH ISLAND
            179A VIA WEATHERFLOW

0100 AM     FLASH FLOOD      CROCKETT                31.32N  95.46W
05/29/2017                   HOUSTON            TX   LAW ENFORCEMENT

            FLASH FLOODING WAS STILL ONGOING ACROSS HOUSTON COUNTY

0101 AM     MARINE TSTM WIND 6 SW JAMAICA BEACH      29.13N  95.06W
05/29/2017  M43 MPH          GALVESTON          TX   MESONET

            WIND GUST WAS MEASURED AT WEATHERFLOW SITE AT TERRAMAR
            BEACH.

0135 AM     MARINE TSTM WIND 23 E GALVESTON          29.18N  94.52W
05/29/2017  M45 MPH          GMZ355             TX   AWOS

            WIND GUST WAS MEASURED AT HIGH ISLAND 179A.

0141 AM     MARINE TSTM WIND 2 E QUINTANA            28.93N  95.29W
05/29/2017  M40 MPH          GMZ355             TX   MESONET

            A 40MPH MARINE THUNDERSTORM WIND GUST WAS OBSERVED AT
            SURFSIDE BEACH XSRF VIA WEATHERFLOW

0150 AM     MARINE TSTM WIND 29 E GALVESTON          29.23N  94.41W
05/29/2017  M44 MPH          GMZ355             TX   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 44MPH WAS OBSERVED
            AT GALVESTON BUOY VIA WEATHERFLOW

0255 AM     MARINE TSTM WIND 46 SSW QUINTANA         28.31N  95.62W
05/29/2017  M53 MPH          GMZ370             TX   MESONET

            WIND GUST MEASURED AT BRAZOS 538 PLATFORM BQX

0255 AM     MARINE TSTM WIND 35 ESE PALACIOS         28.52N  95.70W
05/29/2017  M54 MPH          GMZ350             TX   AWOS

            KBQX PLATFORM RECORDED WIND 40G47 KNOTS.

0350 AM     MARINE TSTM WIND 71 S QUINTANA           27.91N  95.35W
05/29/2017  M43 MPH          GMZ370             XX   BUOY

            WIND GUST OF 37 KNOTS REPORTED BY BUOY 42019

0512 AM     MARINE TSTM WIND 4 E GALVESTON           29.23N  94.83W
05/29/2017  M48 MPH          GMZ355             TX   MESONET

            GALVESTON NORTH JETTY MEASURED WIND OF 42 KNOTS.

0526 AM     MARINE TSTM WIND SURFSIDE BEACH          28.95N  95.28W
05/29/2017  M45 MPH          BRAZORIA           TX   MESONET

            MESONET SITE 36 MPH GUSTING TO 45 MPH.

0530 AM     MARINE TSTM WIND 24 SW GALVESTON         28.98N  95.17W
05/29/2017  M42 MPH          GMZ355             TX   MESONET

            MESONET SITE AT ARANSAS PASS 33 MPH GUSTING TO 42 MPH.

0535 AM     MARINE TSTM WIND 18 SE GALVESTON         29.04N  94.68W
05/29/2017  M56 MPH          GMZ355             TX   AWOS

            KXIH OBSERVATION 46 MPH GUSTING TO 56 MPH AT 535 AM.

0536 AM     MARINE TSTM WIND 22 NE GALVESTON         29.45N  94.63W
05/29/2017  M47 MPH          GALVESTON          TX   MESONET

            ROLLOWVER PASS 39 MPH GUSTING TO 47 MPH.

0615 AM     MARINE TSTM WIND 47 SE PALACIOS          28.31N  95.62W
05/29/2017  M44 MPH          GMZ370             TX   MESONET

            BRAZOS 538 KBQX PLATFORM REPORTED 44 MPH GUST

&&

EVENT NUMBER HGX1700237 HGX1700235 HGX1700239 HGX1700240 HGX1700238
HGX1700236 HGX1700241 HGX1700242 HGX1700243 HGX1700247 HGX1700244
HGX1700245 HGX1700246 HGX1700248 HGX1700251 HGX1700249 HGX1700253
HGX1700250 HGX1700254 HGX1700256 HGX1700255 HGX1700257 HGX1700258
HGX1700259 HGX1700260 HGX1700262 HGX1700263 HGX1700261 HGX1700264
HGX1700265

47

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:22 PM CDTAreal Flood AdvisoryHGXHouston113 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes32 min
May 28, 7:32 PM CDTSpecial Weather StatementHGXHouston43 min
May 28, 7:49 PM CDTFlash Flood WarningHGXHouston2 hr
May 28, 7:58 PM CDTSpecial Weather StatementHGXBrazos, Burleson47 min
May 28, 8:11 PM CDTSpecial Weather StatementHGXHouston, Madison, Trinity64 min
May 28, 8:18 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson27 min
May 28, 8:29 PM CDTFlash Flood WarningHGXHouston3 hr
May 28, 8:33 PM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, Walker42 min
May 28, 8:40 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington31 min
May 28, 8:53 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Washington26 min
May 28, 9:09 PM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, Montgomery, Trinity, Walker51 min
May 28, 9:14 PM CDTAreal Flood AdvisoryHGXHouston, Trinity2 hr
May 28, 9:31 PM CDTSpecial Weather StatementHGXPolk, San Jacinto29 min
May 28, 9:56 PM CDTSpecial Weather StatementHGXMontgomery, Polk, San Jacinto, Walker34 min
May 28, 10:05 PM CDTFlash Flood WarningHGXHouston85 min
May 28, 10:43 PM CDTSpecial Weather StatementHGXWaller47 min
May 28, 11:27 PM CDTFlash Flood WarningHGXHouston3 hr
May 28, 11:34 PM CDTSpecial Marine WarningHGX56 min
May 28, 11:36 PM CDTSpecial Weather StatementHGXChambers, Harris39 min
May 28, 11:54 PM CDTSpecial Weather StatementHGXHouston66 min
May 29, 12:23 AM CDTSpecial Marine WarningHGX67 min
May 29, 12:28 AM CDTSpecial Weather StatementHGXGalveston47 min
May 29, 12:37 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris113 min
May 29, 1:02 AM CDTSpecial Marine WarningHGX118 min
May 29, 1:05 AM CDTSpecial Weather StatementHGXBrazoria, Galveston40 min
May 29, 1:16 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton3 hr
May 29, 1:45 AM CDTSpecial Weather StatementHGXBrazoria45 min
May 29, 2:23 AM CDTAreal Flood WarningHGXHouston3 hr
May 29, 2:31 AM CDTSpecial Marine WarningHGX119 min
May 29, 2:47 AM CDTSmall Craft AdvisoryHGX4 hr
May 29, 4:41 AM CDTSpecial Marine WarningHGX2 hr
May 29, 4:43 AM CDTSpecial Marine WarningHGX2 hr
May 29, 5:03 AM CDTSpecial Marine WarningHGX117 min
May 29, 6:50 AM CDTGale WarningHGX6 hr
May 29, 6:50 AM CDTSmall Craft AdvisoryHGX6 hr
May 29, 9:20 AM CDTCoastal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Matagorda7 hr

Nearby

Wind Advisories in Texas, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.